The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

Lymph nodes and medications

May 10, 2007

Dear doctor: Is it possible that cervical lymph node swelling due to HIV get considerably smaller after 5 days of treatment with AZT+Lamivudine+Efavirenz in a naive patient? If so...could we consider the treatment is doing pretty well? I hope so!!!


Response from Dr. Henry

Regression of lymph node swelling can be seen in some individuals after starting effective HIV therapy. In other patients there can be a transient increase in the size of lymph nodes as a manifestation of immune recovery. KH

Joint Pain

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint